MAUDE Adverse Event Report: Zimmer Biomet, Inc. EXTRACTOR ADAPTER; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer

Zimmer Biomet, Inc. EXTRACTOR ADAPTER; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Catalog Number 574777110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction

Brand Name
EXTRACTOR ADAPTER
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50164554
Report Number0001825034-2026-02297
Device Sequence Number5252838
Product Code LZO
UDI-Device Identifier00889024509825
UDI-Public(01)00889024509825(11)191115(10)64599997
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number574777110
Device Lot Number64599997
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown